# SDR CA120218001

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,961 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Ring
- Part number: 265102218
- Condition: Cracked
- Location: Engine Mount
- Part time: 7,107 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER MOUNTING POINTS FOUND TO BE CRACKED DURING MAINTENANCE, NO ABNORMAL OCCURRENCES REPORTED MAINTENANCE IS INVESTIGATING AND HAS COMPLETED A HEAVY LANDING INSPECTION WITH NO FINDINGS.  CREWS ARE BEING BRIEFED THROUGH SMS.
